Vol. 79, No. 2, 1978

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Extending a branched covering over a handle

Allan Lee Edmonds

Vol. 79 (1978), No. 2, 363–369
Abstract

It is shown that if φ : Mn Sn, n 3, is a branched covering of degree at least 3 and if Wn+1 is Mn × [0,1] with a 2-handle attached, then φ extends to a branched covering Wn+1 Sn × [0,1].

Mathematical Subject Classification 2000
Primary: 57Q99
Secondary: 57M12
Milestones
Received: 13 March 1978
Revised: 10 May 1978
Published: 1 December 1978
Authors
Allan Lee Edmonds